CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On the radius of analyticity of solutions to semi-linear parabolic systems 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2020, 卷号: 27, 期号: 6, 页码: 1631-1643
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
Some remarks about the possible blow-up for the Navier-Stokes equations 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 页码: 19
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Anisotropic Littlewood-Paley Theory  blow-up criteria  incompressible Navier-Stokes equations